# SDR SWAA2021060816178

- Difficulty date: September 15, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 20,887 hours, 9,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 495 RBL24 FLOOR SUPPORT SHIELD UPPER SURFACE CORRODED AT WL157 / REMOVED CORROSION FROM FWD CARGO FLOOR SHIELD IAW SRM 51-10-02-0G-0 PAR 15 AND INSPECTED W/ 10X MAG GLASS VERIFIED MATERIAL LOSS TO BE = .005' ORIGINAL T = .032' LIMIT = .003' FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15-1A-1 FIG 103 REMOVED AND REPLACED DAMAGED FLOOR SHIELD IAW SRM 51-40-02-0G-0 AND DWG 143A0080 REV - APPLIED CIC TO VAPOR AND LOWER SURFACE OF FLOOR SHIELD IAW AMM 51-21-91-620-802 P/N 143A8126-38 A TAG EY1689
